# SDR USAA920080234

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACK EXTENDING THRU FASTENER HOLE IN VERTICAL BEAM, BS 178, RBL 17, WL 227.  REPAIRED VERTICAL BEAM, BS 178, RBL 17, WL 227, IAW B737-300 SRM 51-17-13.
